# SDR AALA2019080549002

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,165 hours, 32,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R PATH LIGHT ABOVE DOOR LENS DAMAGED. MAINTENANCE REPLACED DOOR PATH LIGHT PER AMM 33-51-16-400-001-A PROCEDURE 4.B STEP (5).
